Skip to Main content Skip to Navigation
Journal articles

Yang-Baxter graphs, Jack and Macdonald polynomials

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00622644
Contributor : Alain Lascoux <>
Submitted on : Monday, September 12, 2011 - 4:13:25 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00622644, version 1

Collections

Citation

Alain Lascoux. Yang-Baxter graphs, Jack and Macdonald polynomials. Annals of Combinatorics, Springer Verlag, 2001, 5 (3-4), pp.397-424. ⟨hal-00622644⟩

Share

Metrics

Record views

202